Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Itching and redness on hands and legs, advised Cetrizine. History of allergy and swollen lips.

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1980
Answered : 254 Questions
Question
hello sir,
I am 27year female. I have been facing some allergy problems since the last 15 days. I have lots of itching associated with redness on my hands and legs. I have consulted a doctor who advised me to use cetrizine tablets.
I used to have allergy problems in the past. My lips used to get swollen frequently. It used to reduce in a day with or without medications.
Apart from this I am perfectly healthy.
Posted Sat, 5 May 2012 in Pigmentation Problems
 
 
Answered by Dr. P V S Prasad 10 hours later
Hi XXXXXXX

Thanks for posting your query.

Your past history pertains to urticaria with angio-edema.

The present allergy problem could be to various reasons.

You have given good information, but in order to answer you in a better way i would like to know a few more details. I request you to answer the following:

1. Are you suffering every day for the last 15 days?
2. How long does it last?
3. Do you have itchy raised lesions which vanishes without a trace?
4. Are you an asthmatic before or do you suffer from dust allergy?
5. What is your occupation? Are you a working women?
6. have you tried anything externally? if so what medications?
7? Are you on any other medications like homepathic or some thing for some other ailment?
8. Have you undergone any blood tests in the recent past, if so pass on the resuts.

I wish to know the answers for all these before I comment on your problem.

Allergy is a vast problem in dermatology and may be caused by so many factors.

Waiting for your answers.

Regards.
Dr. Prasad P.V.S.
Above answer was peer-reviewed by
 
Follow-up: Itching and redness on hands and legs, advised Cetrizine. History of allergy and swollen lips. 11 hours later
1. Are you suffering every day for the last 15 days?
Almost sir if i am taking cetrizine tablet daily i am not having any problem else i am having itching daily
2. How long does it last?
when i am in sleep i dont feel any thing rest of the day i am having the problem and i am feeling that it is getting spreed to body also
3. Do you have itchy raised lesions which vanishes without a trace?
yes
4. Are you an asthmatic before or do you suffer from dust allergy?
no i dont have such problems
5. What is your occupation? Are you a working women?
i am working women
6. have you tried anything externally? if so what medications?
no
7? Are you on any other medications like homepathic or some thing for some other ailment?
before 2 months i had a siatic pain i have used some medicens at that time(praga-M75 and chymonac)
8. Have you undergone any blood tests in the recent past, if so pass on the resuts.
no sir
 
 
Answered by Dr. P V S Prasad 31 hours later
Hello.

Thanks for replying.

I understand that you have Urticaria. Most of the urticarias last for four to six weeks only and they may be induced by food or medications. It will disappear with antihistamines. Whatever you have been taking is alright. you may also try deworming with 1 tablet of Albendazole 400 mg on an empty stomach.

You may have to undergo blood tests if the rash extends beyond four weeks that too after consulting with your doctor.

As the rash does not disturb your sleep, it may be considered as a mild problem only.

You should be normal within another two to four weeks with medications.

I hope, I have answered your query.

Wish you good health.

Regards.


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor